On the extensions of positive definite functions

Allen Devinatz Washington University, Saint Louis, Missouri

TBD mathscidoc:1701.331182

Acta Mathematica, 102, (1), 109-134, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 379 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{allen1959on,
  title={On the extensions of positive definite functions},
  author={Allen Devinatz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152869333891},
  booktitle={Acta Mathematica},
  volume={102},
  number={1},
  pages={109-134},
  year={1959},
}
Allen Devinatz. On the extensions of positive definite functions. 1959. Vol. 102. In Acta Mathematica. pp.109-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152869333891.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved